# SDR GUUA93353022311B

- Difficulty date: February 23, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,853 hours, 37,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE INSPECTION DISCOVERED 2.5 INCH CRACK IN THE CARGO FRAME INNER SKIN FROM THE LIGHTNING HOLE TO EDGE AT FS 509.5 STRINGER 11L.   REMOVED DAMAGED SECTION OF CRACKED FRAME AND INSTALLED INSERTION PATCH AND COVER PATCH.
